# SDR ASAA1159914

- Difficulty date: June 22, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,320 hours, 5,323 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM AIR PRESSURE CIRCUIT BREAKER IS POPPED OUT.  RESET C/B REFERENCE AMM 20 60 01.  PERFORMED BITE CHECK OF BOTH TEMP CONTROLLERS NO FAULTS LOGGED 21 62 00.  OPERATED TRIM AIR NO FAULTS NOTED NO HISTORY FOR 30 DAYS.
